I would like to safely taper with minimum side effects. I have been reading different posts on this site and find it very informative. I tried once but failed. I’m interested in trying it again with 1. Bonnie 2. Magnesium powder 3. Liquid vitamins b complex. Any suggestions. Is this a good idea
Time of taking it is significant because the longer you have taken it, no matter the dose, the harder it is to withdraw, and the smaller the fraction of the pill should be. That's been my experience. It's better to err on the side of caution and take as little reduction by cutting the pill in 4 parts, cutting 1/4 of 0.5 and taking the rest, maybe every two weeks, and proceeding with that schedule. I know this sounds exreme, but a too fast reduction can lead to irreversible withdrawals, which are not really withdrawals but changes in the brain. I'm sorry I don't know about magnesium and vitamins and their effect. Clonazepin is the toughest benzo to withdraw from, in my experience. Cheers
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.